# SDR GUUA09150601

- Difficulty date: September 15, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 22,411 hours, 26,686 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 1143640681
- Part serial: 506F95
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9299 TLH/TPA AFTER TAKEOFF LANDING GEAR CIRCUIT BREAKER POPPED WHILE RETRACTING THE LANDING GEAR.  RESET CIRCUIT BREAKER CONTINUED TO TPA LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR TIME DELAY PC BOARD LANDING GEAR OPERATIONAL CHECK NORMAL.
